MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY); POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY); POWERED LASER SURGICAL INSTRUMENT
Catalog Number AAHP02110623GAH10001
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Hypopigmentation (4838)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation determined that the reported injury is transient; however, long-term pigmentary changes may occur in the affected area.The reported skin reaction is consistent with known and anticipated adverse reactions associated with energy-based treatments, as described in the device labeling.Historical data, including a review of device history records (dhrs) and service call records, revealed no relevant abnormalities or similar events associated with the device.The device was requested for inspection; however, it was not returned by the customer, and multiple follow-up attempts did not receive a response.Based on the available information, the event is most likely attributable to user error.This report is submitted in good faith.
 
Event or Problem Description
The importer reported that a user facility reported that their patient sustained a burn and depigmentation at the treatment site following the use of the harmony xl pro system.

Brand Name
HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY)
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, israel 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key24868196
Report Number3004167969-2026-00008
Device Sequence Number13269177
Product Code GEX
UDI-Device Identifier17290110120907
UDI-Public17290110120907
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHP02110623GAH10001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale